Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1988, Volume 28, Number 12, Pages 1897–1902 (Mi zvmmf3538)  

This article is cited in 1 scientific paper (total in 1 paper)

Scientific communications

Undecomposable Hamiltonian matrices with pure imaginary spectrum

Kh. D. Ikramov

Moscow

Full text: PDF file (643 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1988, 28:6, 203–207

Bibliographic databases:

UDC: 519.61
MSC: Primary 15A57; Secondary 15A18
Received: 14.09.1987

Citation: Kh. D. Ikramov, “Undecomposable Hamiltonian matrices with pure imaginary spectrum”, Zh. Vychisl. Mat. Mat. Fiz., 28:12 (1988), 1897–1902; U.S.S.R. Comput. Math. Math. Phys., 28:6 (1988), 203–207

Citation in format AMSBIB
\Bibitem{Ikr88}
\by Kh.~D.~Ikramov
\paper Undecomposable Hamiltonian matrices with pure imaginary spectrum
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1988
\vol 28
\issue 12
\pages 1897--1902
\mathnet{http://mi.mathnet.ru/zvmmf3538}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=977272}
\zmath{https://zbmath.org/?q=an:0663.15010}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1988
\vol 28
\issue 6
\pages 203--207
\crossref{https://doi.org/10.1016/0041-5553(88)90065-1}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf3538
  • http://mi.mathnet.ru/eng/zvmmf/v28/i12/p1897

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kh. D. Ikramov, “The conditions for the reducibility and canonical forms of Hamiltonian matrices with pure imaginary eigenvalues”, U.S.S.R. Comput. Math. Math. Phys., 31:8 (1991), 1–6  mathnet  mathscinet  zmath  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:107
    Full text:61
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021